# SDR SWAA2021030452326

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 44,847 hours, 26,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND OVER WING EMERGENCY EXIT LOWER EXIT LIGHT LENS MISSING / INSTALLED LENS COVER IAW MM 33-29-00 OPS CHECK GOOD
